# SDR G73R2016071600002

- Difficulty date: June 23, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N430W
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20288
- Aircraft time: 1,130 hours, 742 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: GTCP36150BD
- Part serial: P401
- Condition: Odor
- Part time: 944 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OIL SMELL IN CABIN AFTER APU START.
